# SDR AALA202410292578

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737823
- Aircraft serial: 44490
- Aircraft time: 2,849 hours, 1,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR LEVEL EMERGENCY LIGHT DETACHING FROM SEAT 21C. REPLACED EMERGENCY LIGHT HOUSING AT 21C. PER MM33-51-00.
